Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Dudley, R. M.
1970.
Corrections to: “On sequential convergence”.
Transactions of the American Mathematical Society,
Vol. 148,
Issue. 2,
p.
623.
Kalton, N. J.
1971.
Some forms of the closed graph theorem.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 70,
Issue. 3,
p.
401.
Dudley, R. M.
1971.
Convergence of sequences of distributions.
Proceedings of the American Mathematical Society,
Vol. 27,
Issue. 3,
p.
531.
Chilana, Ajit Kaur
1972.
Some special operators and new classes of locally convex spaces.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 71,
Issue. 3,
p.
475.
Sentilles, F. Dennis
1972.
Bounded continuous functions on a completely regular space.
Transactions of the American Mathematical Society,
Vol. 168,
Issue. 0,
p.
311.
Summers, W. H.
1972.
Separability in the strict and substrict topologies.
Proceedings of the American Mathematical Society,
Vol. 35,
Issue. 2,
p.
507.
Jarchow, Hans
1973.
Barrelledness and Schwartz spaces.
Mathematische Annalen,
Vol. 200,
Issue. 3,
p.
241.
Iyahen, S. O.
1973.
Linear topological spaces with fundamental sequences of compact sets.
Mathematische Annalen,
Vol. 200,
Issue. 2,
p.
179.
Webb, J. H.
1973.
Countable-codimensional subspaces of locally convex spaces.
Proceedings of the Edinburgh Mathematical Society,
Vol. 18,
Issue. 3,
p.
167.
Knowles, R. J.
and
Cook, T. A.
1973.
Incomplete reflexive spaces without Schauder bases.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 74,
Issue. 1,
p.
83.
Snipes, Ray F.
1973.
C-sequential andS-bornological topological vector spaces.
Mathematische Annalen,
Vol. 202,
Issue. 4,
p.
273.
Kalton, N. J.
1973.
Mackey duals and almost shrinking bases.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 74,
Issue. 1,
p.
73.
Ostling, E. G.
and
Wilansky, A.
1974.
Locally convex topologies and the convex compactness property.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 75,
Issue. 1,
p.
45.
Mukherjee, T. K.
1974.
Some problems on 𝐵-completeness.
Proceedings of the American Mathematical Society,
Vol. 46,
Issue. 3,
p.
367.
Webb, J. H.
1974.
Schauder bases and decompositions in locally convex spaces.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 76,
Issue. 1,
p.
145.
Findley, David F.
1975.
Polyhomogeneous maps and best local approximations of degree ?.
Manuscripta Mathematica,
Vol. 15,
Issue. 1,
p.
1.
Husain, T.
and
Khaleelulla, S. M.
1975.
On Countably, σ-, and Sequentially Barrelled Spaces.
Canadian Mathematical Bulletin,
Vol. 18,
Issue. 3,
p.
431.
Tweddle, I.
1975.
Some results involving weak compactness in C(X), C(υX) and C(X)′.
Proceedings of the Edinburgh Mathematical Society,
Vol. 19,
Issue. 3,
p.
221.
Ruess, Wolfgang
1977.
On the locally convex structure of strict topologies.
Mathematische Zeitschrift,
Vol. 153,
Issue. 2,
p.
179.
Ruess, W.
1977.
Closed graph theorems for generalized inductive limit topologies.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 82,
Issue. 1,
p.
67.